Posted by: lisa | 2009-09-28


Hi Doc

I am currently on metformin for almost 6 years now and i haven' t
had a regular cycle. In june i had a miscarriage and went back on glucophage 500mg twice a day. i changed the brand of Glucophage and for the past 3 months after my miscarriage i have had regular cycles. Is this because of the Glucophage or the miscarriage?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lisa

The important fact that you told me is that you have had a miscarriage and that is a very good sign that you have the ability to be able to conceive. Now that you are back on Glucophage and that your cycles are regular usually indicates that ovulation is taking place. It is more likely that the Glucophage is causing you to have regular cycles instead of the miscarriage.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.